# SDR UIEA2023053000538

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 62,423 hours, 28,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CABIN FWD ENTRY AREA, RH SIDE BEAM WITH CORROSION BETWEEN BS 303.9 AND BS 344 WL 208.1 RBL 60.( REMOVED CORROSION AT R/H SIDE BEAM (INNER CHORD) I/A/W B737-800 SRM 51-10-02-0G-0 PARAG 15A AND EVALUATION. REWORKED AREA AND IT WAS FOUND WITHIN ALLOWABLE DAMAGE LIMITS I/A/W B737-800 SRM 53-20-15-1A-2 PARAG 4A FIG 108 DETAIL A  )
